# SDR VNAA2019102951101

- Difficulty date: October 25, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 12,839 hours, 11,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01871
- Condition: Failed
- Location: Right
- Part time: 12,902 hours, 11,960 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING R. PACK AUTOFAIL CAUTION MESSAGE ILLUMINATED WITH SMOKE IN THE CABIN. DEFERRED RH AIRCONDITIONING PACK.  REMOVED AND REPLACED RH AIR CYCLE MACHINE IAW CRJ-900 AMM. OPS AND LEAK CHECKS GOOD.
